Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
serena22

PLEASE HELP!

Recommended Posts

so after about a month of spiro and yasmin i am starting to really worry that its hurting my hair!! i am pulling out alot of strands, not a terrifying amount but enough to make me wonder if its the medication and if its going to get worse! any advice?? will this normalize or will it continue to get worse? im really quite freaked out! why does this stuff make your hair fall out, i dont understand it??

Share this post


Link to post
Share on other sites

Birth control pills are notorious for depleting B vitamins and hair loss is a symptom of the deficiency.

Are you taking a good Vitamin B stress complex?

Share this post


Link to post
Share on other sites

i just started a day or two ago on a b complex, but i never had hair problems ( or paranoia : P) on when i was on diane...this is my first month on yasmin? should i give it more time or if im seeing changes in hair/feeling depressed is that how its going to be on this pill?

Edited by serena22

Share this post


Link to post
Share on other sites

I believe there are some bc pills that are 'worse' than others re: vitamin b depletion.

Just be as gentle as possible with your hair until this passes. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×